# SDR COMA0460093

- Difficulty date: January 16, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 22,573 hours, 21,723 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LOWER PLANK CRACKED AT WS 148.019.  REPAIRED RIGHT HAND LOWER WING, PLANK AT WS 148.019 IN ACCORDANCE WITH BOMBARDIER REO 601R-57-21-138.
